Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Electric shock while vacuuming, bruising on foot. On blood thinners. History of heart attack. Treatment?

This morning while running vacuum and I wasn t standing on cord I felt an electrical shock on my foot looking down I noticed there was bruising on the top on my foot where there wasn t before? I had a heart attack almost 6 months ago and I am on alot of blood thinners? I don t know if this is something I should worry about.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
you may be on Aspirin and clopidogrel ,and the bruising may be due to the injury,exacerebated by the drugs,you are taking.If the bruise does not increase in size, you may ignore other wise consult your CARDIOLOGIST.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor